# SDR IPXA2023081656505

- Difficulty date: March 7, 2021
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 29,330 hours, 19,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N1
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** MAJOR REPAIR *** LEFT FUSELAGE SKIN DAMAGE REPAIR BETWEEN STA 272 AND STA 305 AND BETWEEN S-21L AND S-23L. REF EO-79526***ASSIGN TO MMX*** REVIEWED.
